# SDR ASAA2020121333671

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,289 hours, 13,982 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF-1 RADIO DISPLAYS "FAIL" UPON SELECTION.  GROUNDED-YES.  RESET HF-1 C/B, OPERATIONS CHECK HF-1 FUNCTION NORMAL, REF B737-800 AMM 23-11-21.  OK FOR SERVICE.
